# SDR ASAA2018080225626

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,467 hours, 4,150 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SAT" SELECTION ON THE MCDU MENU PAGE MISSING. GROUNDED - YES. COMPLETED SAT COM LOCK UP QRH PROCEDURE. "SAT" SELECTION RE-APPEARED ON MCDU MENU PAGE.
